Home > Research > Publications & Outputs > Facets of the axial three-index assignment poly...

Electronic data

  • TDokka_DAM

    Rights statement: This is the author’s version of a work that was accepted for publication in Discrete Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Discrete Applied Mathematics, 201, 2016 DOI: 10.1016/j.dam.2015.07.018

    Accepted author manuscript, 386 KB, PDF document

    Available under license: CC BY-NC-ND: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License

Links

Text available via DOI:

View graph of relations

Facets of the axial three-index assignment polytope

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>11/03/2016
<mark>Journal</mark>Discrete Applied Mathematics
Volume201
Number of pages19
Pages (from-to)86-104
Publication statusPublished
Early online date10/08/15
Original languageEnglish

Abstract

We revisit the facial structure of the axial 3-index assignment polytope. After reviewing known classes of facet-defining inequalities, we present a new class of valid inequalities, and show that they define facets of this polytope. This answers a question posed by Qi and Sun (2000). Moreover, we show that we can separate these inequalities in polynomial time. Finally, we assess the computational relevance of the new inequalities by performing (limited) computational experiments.

Bibliographic note

This is the author’s version of a work that was accepted for publication in Discrete Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Discrete Applied Mathematics, 201, 2016 DOI: 10.1016/j.dam.2015.07.018